List of issues > Series «Mathematics». 2009. Vol. 1
Sufficient optimality conditions for impulsive optimal control problems with intermediate state constraints
The paper contains sufficient optimality conditions for the impulsive optimal control problems with general terminal and intermediate state constraints. These conditions are based on using sets of the solutions of the Hamilton-Jacobi inequalities.
1 Дыхта В. А. Неравенство Ляпунова-Кротова и достаточные условия в оптимальномуправлении/ В.А. Дыхта// Итогинаукиитехн.Совр.матем.иее приложения. М.: ВИНИТИ. — 2006. — Т. 110. — С. 76–108.
2 Миллер Б. М. Оптимизация динамических систем с импульсными управлениями/ Б.М.Миллер,Е. Я.Рубинович. —М.: Наука,2005.
3 Motta M. Space-time trajectories of nonlinear systems driven by ordinary and impulsive controls / M. Motta, F. Rampazzo // Differential and Integral Equations. — 1995. — V. 8, № 2. — P. 269–288.
4 Дыхта В. А. Оптимальное импульсное управление с приложениями / В. А. Дыхта, О. Н. Самсонюк. — М.: Физматлит, 2003.
5 Дыхта В. А. Принцип максимума для гладких задач оптимального импульсного управления с многоточечными фазоограничениями/ В.А. Дыхта, О. Н. Самсонюк // Журн. вычислит. матем. и матем. физ. — 2009. — № 6(в печати).